Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Small child, accidently drank acid, vomiting after eating something. Damaged food pipe?

My 3 yrs old cousin drank acid accidentally, after 7 days of being hospitalised he is now dischrged from hospital he was eating yogurt and drinking milk when he was in hospital, 3 days after discharged from Hospital he vommits after eating something, what r the chnces that his food pipe will be shrinked how to deal with this situation.
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Food pipe shrinkage after acid ingestion, is usually seen after about 3 to 4 weeks of the ingestion and in about 60 to 70% of kids.

Give him bland food as advised.
He would have been given medicines like antacid gels. Give those medicines.
If he has repeated vomiting, its better to see your doctor again.

Hope my answer helps you.
Wish a speedy recovery for your cousin without any complications.
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor